Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EY5420 / 2||- / -|
Administered by: Other Purchased by: ??
Symptoms: Asphyxia, Body temperature, Cardio-respiratory arrest, Vomiting, Computerised tomogram thorax, Computerised tomogram abdomen, Computerised tomogram head, Hypoxic-ischaemic encephalopathy
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: vomiting; asphyxia; hypoxic encephalopathy; Cardio-respiratory arrest; A 90-year and 1-month-old female patient received 2nd dose of BNT162B2 (COMIRNATY, Solution for injection, LOT number: EY5420, expiration date: 31Aug2021) via an unspecified route of administration on 01Jun2021 at age of 90-year-old at single dose for COVID-19 immunisation. Medical history included heart disease. Body temperature on 01Jun2021 before vaccination was 36.5 degrees Centigrade. Concomitant medications included oral warfarin potassium (WARFARIN). Family history was not provided. On an unspecified date, the patient previously received the first dose of BNT162b2 (COMIRNATY, Solution for injection, Lot number and Expiration date was not reported) via an unspecified route of administration as a single dose for COVID-19 immunization. On 03Jun2021 at 18:00 (2 days after the vaccination), the patient developed vomiting, asphyxia and hypoxic encephalopathy and she was hospitalized. Consciousness decreased was present on that day. On 04Jun2021 at 06:30 (3 days after the vaccination), the patient died. The cause of death was suspected to be vomiting, asphyxia and hypoxic encephalopathy. It was not reported if an autopsy was performed. The course of the events was as follows: On 03Jun2021 at around 18:00, the patient had dinner and then took oral medicine and received inhalation therapy. Afterwards, she vomited. Consciousness decreased was present. An emergency service was requested. While transferring to the reporter''s hospital, resuscitation was performed. When tracheal intubation was performed, there was a large amount of food residue inside the mouth. Head CT, chest CT and abdomen CT indicated aspiration material in the trachea, and coronary artery calcification. After the procedures, spontaneous circulation was returned. The patient was hospitalized. On 04Jun2021 at 05:22, the patient developed cardio-respiratory arrest. On 04Jun2021 at 06:30, the patient''s death was confirmed. The reporting physician classified the events as serious (fatal outcome) and assessed the causality between the events and BNT162b2 as un-assessable. It was not reported if there was other possible cause of the events such as any other diseases. The reporting physician commented as follows: It was suspected that the patient died caused by vomiting, asphyxia and hypoxic encephalopathy due to vomiting and asphyxia.; Reported Cause(s) of Death: Cardio-respiratory arrest; vomiting; asphyxia; hypoxic encephalopathy
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166